International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 1, Pages 201-204
A note on the unique solvability of a class of nonlinear equations
1Department of Applied Mathematics, University College of Science, 92, Acharya Prafulla Chandra Road, Calcutta 700009, India
2Department of Mathematics, University of Kalyani, Kalyani, Dt.Nadia, West Bengal, India
Received 28 April 1986; Revised 17 September 1986
Copyright © 1988 Rabindranath Sen and Sulekha Mukherjee. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
The aim of the present note is to devise a simple criterion for the existence of the unique solution of a class of nonlinear equations whose solvability is taken for granted.